# SDR DALA2023051003683

- Difficulty date: May 7, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 70,468 hours, 27,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4054240) DURING INSPECTION FOUND EMERGENCY LIGHTS AT ROWS 10-15 AND R1 DOOR LIGHTS INOP. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS FOR ROWS 10-15 AND R1 DOOR PER AMM 33-51. OPS NML.
